# SDR ASAA2018122927615

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 22,943 hours, 7,483 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: R2 Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT R-2 WINDOW HEAT LIGHT ILLUMINATED WHEN TURNED ON "OVERHEAT". GROUNDED - YES. ACCOMP OPS CHECK AND SYS RESET PER B737-900 AMM 30-41-00 NORMAL INDICATION RESTORED.
